# SDR ASAA9880169

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49925
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D37013115
- Condition: Discharged
- Location: Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING MAINTENANCE CHECK, THE R1 DOOR EMERGENCY EVACUATION SLIDE INFLATION BOTTLE PRESSURE WAS FOUND LOW.  REPLACED THE R1 DOOR EMERGENCY EVACUATION SLIDE ASSY.  (M)
